# SDR UIEA2022031100196

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 50,027 hours, 5,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT ON (L1 DOOR LWR FWD)( REMOVED AND REPLACED WITH NEW LAMP AND THEN OPERATION CHECKED NORMAL IAW AMM 35-51-00. )
